X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - differential geometry (3) 3
complex hyperbolic space (1) 1
complex projective space (1) 1
complex space form (1) 1
constant mean curvature (1) 1
differential geometry (1) 1
mathematics (1) 1
minimal hypersurface (1) 1
physics, mathematical (1) 1
real hypersurfaces (1) 1
ruled hypersurface (1) 1
submanifolds (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Geometry and Physics, ISSN 0393-0440, 10/2019, Volume 144, pp. 121 - 125
We show that ruled real hypersurfaces with constant mean curvature in the complex projective and hyperbolic spaces must be minimal. This provides their... 
Minimal hypersurface | Complex hyperbolic space | Constant mean curvature | Complex space form | Complex projective space | Ruled hypersurface | MATHEMATICS | SUBMANIFOLDS | PHYSICS, MATHEMATICAL | REAL HYPERSURFACES
Journal Article
02/2020
We study ruled real hypersurfaces whose shape operators have constant squared norm in nonflat complex space forms. In particular, we prove the nonexistence of... 
Mathematics - Differential Geometry
Journal Article
02/2018
We show that ruled real hypersurfaces with constant mean curvature in the complex projective and hyperbolic spaces must be minimal. This provides their... 
Mathematics - Differential Geometry
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.